# SDR UALA2011041801870

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,788 hours, 10,988 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: TS216
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM R BLD DUCT LEAK.  *SUPPLEMENTAL DATA UPDATE*  RT DUCT LEAK LIGHT CAME ON AFTER FLAPS LOWERED TO 15 DEGREE EXTENSION DURING ENGINE RUNUP.  FOUND BAD DUCT LEAK SENSOR TS216 CAUSING DUCT LEAK LIGHT TO COME ON.  REPLACED SENSOR AND RAN ENG WITH NO MSG OR DUCT LEAK LIGHT.
